# SDR SB06055

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 1392
- Condition: Faulty
- Location: T/E Flap
- Part time: 41,949 hours, 29,763 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORF - FLT32 - ON APPROACH TO ORF, CREW REPORTED A FLAP ASYMMETRY LOCKOUT.  FLIGHT LANDED WITHOUT INCIDENT AT 2 UNITS FLAP POSITION.  MAINTENANCE CHECKED WIRING TO BOTH FLAP TRANSMITTERS AND JACKSCREW BALLNUTS FOR DEFECTS.  NO DEFECTS NOTED.  REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER PER MM 27-58-12.  CYCLED FLAPS SEVERAL TIMES.  OPERATIONAL CHECK NORMAL.
